# SDR REXA2015061200580

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-901 RT ENG LOWER THRUST REVERSER COWL OUTER LATCH COVER STRICKER PLATES GOUGED.  R & R STRIKER PLATES ON RT LOWER TRANSCOWL IAW SRM 51-42-06.
